# SDR CALA0400704

- Difficulty date: November 8, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N83870
- Make and model: Doug DC-9-82
- Aircraft serial: 48056
- Aircraft time: 63,296 hours, 37,952 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BELL FRAME CORRODED AT STA 1320 ABOVE LONGERON 30.  REPAIRED BELL FRAME IAW SRM 53-03, PAGE 4A AND SRM 53-01, FIGURE 2, PAGE 3.
